# SDR DL738040905

- Difficulty date: September 20, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 8,053 hours, 3,638 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EMERGENCY LIGHT INOP.  RELAMPED SAME, OPS NORMAL.
